Couldn't find what you looking for?

TRY OUR SEARCH!

my last menstruation is july 1 2011. i do have my 30 days cycle and every month im having my period. but today is aug 9. i supposed to have my period in july 31. im a week delayed. last aug 7 when my bf and i had sex i feel pain in my abdomen and i went to toilet to pee, i felt so much pain in my lower abdomen and saw a light pinkish blood. i observe it for whole day but no menstruation but light bleeding didnt stop. after that day i woke up and saw my panty liner was almost full. While urinating i feel a light pain in my vagina. and now the bleeding is much heavy and have dark red clotting. the bleed becomes light and heavy time to time. what is happening? im scared.. we do regular sex (pull-out method) but this is the first time my period delayed for a week and after sex i bleed. am i pregnant?? or im just acting stupid?? im thinking if i will go to doctor tomorrow for check up?  am i having miscarriage or just having my regular period? please help me.. im still not so sure about this thing. need your help. 

i took 4 hpt but all negative. my nipples are so sensitive to touch.. but usually before my period my breast are sensitive not my nipples. now only nipples are sensitive to touch. my nipples gets bigger.i have head ache,i feel my lower stomach is much bigger than usuall,food craving like chocolate drink,fried stuff,waffers,spicyfood. which I usually hate. hope somebody can help me.

Loading...

well i'm no expert but last spring i had a very similiar experience. to this day im not sure if i miscarried or just had a heavy excrutiangly painful period. but you seem like you could be, it still may have been too early to detect if you are or not so id say try again in a few days if still no period. it could be implantation bleeding or u can be miscarring or your period:/..im sorry if this doesnt help, if you have frequent urination, fatigue (more than usual) and hightened sense of smell id say take another text just to make sure. if your not, then go see a doctor if these symptoms continue-goodluck
Reply

Loading...